T Nation

After T Blast My Libido is Higher!?

I took my last shot of sustanon (1 gram) on the 30th of October.
Ordered more T but the website I order from says they haven’t received payment… very strange.
Anyway, yes, I still have sustanon in my system, the last ester, but it’s much lower than it normally is.

Now that I have not taken testosterone in over a week my libido is much higher, I get hard-ons more and feeling like jerking it constantly.

I have not run any pct or taken anything to increase my testosterone levels since my last injection.

Do you plan to pct or cruise? Your not the first person that I have seen saying this. I see guys quit trt cold Turkey and claim massive boost in libido.

I plan to blast for another 4 weeks or so, making it a total of 7 weeks of blasting. After that I will probably pct. If not for the issue with my order I would already be blasting right now.

What could be the explanation for this phenomena? I am certain it is not estrogen levels falling because ai did not really do much if anything when I was blasting.

Out of curiousity, what did you/ are you taking during you’re blast?

As it says in the op 1g of sustanon a week. Aromatase inhibitor (sustanon) as needed but I haven’t taken any since about 2 weeks (so before the 30th of October)

Why use Sus for only 7 weeks, although the short ester will kick in almost immidiately, for testosterone decanoate to reach peak blood concentrations it takes about 8 weeks if not more. Was this a first cycle? Howd the blast go? (How much did you gain)

Maybe I will extend it, who knows?
I don’t understand why steroids would take so long to peak and why a peak would even matter. It makes hardly any sense. If you do a blood test 1 day after sustanon 1 gram then it will show your testosterone levels to be extremely elevated, like 6-12 times natural levels. Why would a peak at 3 weeks make much of a difference?

I gained little over 7 kg, almost all of it being fat from increased appetite. Most of the weight I gained the first week and then it plateaued.

The phenomenon is called “having elevated testosterone levels”. It’s been eight days since you pinned a f**king gram of sustanon. Your libido is high because you’re on massive amounts of testosterone.

1 Like

No, mate. It increased AFTER a week of not injecting. 6th and 7th I noticed the libido increase and today it is even bigger.

It cannot be from increased testosterone. I also feel my anxiety and emotional vulnerability is higher which makes sense if testosterone levels dropped since androgens increase gaba signaling which works against anxiety and emotional vulnerability.

Test D half life is ~15 days. Eight days ago you pinned 400mg test d. You’re still on your blast, you’re just not pinning it anymore. Given the accumulation of half-lives you’re probably going to still have above normal levels for another two weeks or so.

You’re not getting the point. My levels are lower and my libido is higher.

Ok I think I can help the commentors comments make sense to the OP.
First read up on basic half life. I am sure you are versed but if not COMPLETELY undersatnding that 30 days after a test enanthate shot you still have 1/8 of that shot releasing test from the ester in your blood. Then go read up.

Second, and I just started playing with this myself but it is an eye opener. Well for me it’s an opener as far as build up and daily levels. I know I can’t name brands on this site. This is however found by searching steroid calculator. It is a simple site and a simple app. You plug in how long you want to chart for in weeks. So if you want to see a ten week cycle I would do 15 weeks. Then you pick a hormone then an ester. You plug in the mgs and select how often you pin that and for how long. For the OP you will need to plug in the four esters in Sustanon as separate compounds but the app will chart them together as testosterone. That deconate or undeconate in sust lttery takes weeks to come up. Go graph just deconate and you will see that it’s like the other commentors said, 6-8 weeks before it is even up at 15 mgs a day in the blood. Also I remember to graph from the start of your cycle all the way to today. If you changed the dosage then you will need to enter the new dosage as a new compound and select the proper week that the new dosage started. You can even chart just one random super dose by selecting the week and choosing one time only from the dosage schedule drop down

Because of the blend of your sust and how much you took on your last shot your levels might actually still be coming up. Depending on how much you were regularly pinning and how often before your last pin.

I know it’s counter intuitive but with deconate and undeconate you are still at active levels in your blood.

The other thing is you levels are finally not fluctuating greatly from day to day, well every three days or so. Just like on cycle pimples and pimples after PCT. When things are fluctuating like testosterone our bodies are reacting. Once they level out and stop bouncing then shit seems to work better.

Even though your levels are coming down they are still active and finally stablish. That would explain the increase in libido, well could explain it.

1 Like

In my previous thread I explained how my libido dropped after injecting testosterone. Now it’s going back up after not injecting. It is definitely, 100% a fact that my testosterone levels have dropped significantly.

Goldilocks. The answer is Goldilocks. Your libido is higher because, for whatever reason, your current elevated levels are more conducive to a higher libido than they were two weeks ago. Libido and testosterone are not perfectly aligned in a linear fashion. Too much can in fact be be too much. You’re using the peak of your blast as your baseline and you have no reason to believe that that is a more favorable environment for higher libido than something lower (like now).

Edited because I was being a jerk

2 Likes

They’re still elevated enough to give you an unusually strong libido. For your body, right now, the balance you have is perfect for that particular effect of testosterone. You went from 6,000ng/dL to 1,500ng/dL (or whatever; I made up numbers for illustration purposes) and your body is telling you that it’s happy with the current state.

Hopefully this image loads. This is a graph of just two shots (500 mgs)per week of sust for 15 weeks.

The second image is just one shot of 400 mgs of test deconate, which is what you did on your last shot. And that is just the deconate ester without prior build up.
Since you were using sust for a while your levels will be higher.

The day count is at the bottom of the graph and obviously the mgs is on the side.

Look at the first image, see how the test level is constantly bouncing? Your body is not at equilibrium. Up down up down.
Now one week or so past your last shot your levels have come down. But they are more consistent. They are just slowly dropping. You are still well above natural levels.

I think (I experience this myself) that since your levels are finally not fluctuating your body can finally adjust properly and handle the amount of test it has, thus the higher libido. We don’t think of our hormone levels as stressful to our bodies but they are. Your body can finally feel steady and safe and not constantly reacting to a different level. I am willing to bet the hormone levels triggers the fight or flight response in some degree. Your body is no longer “worried.” That in combination with a level of test that is still well above natural level allows the higher libido. Natural levels are something like 7-10 mgs a day or around that.

Just look at the fluctuation two shots of sust did. It’s like a 40mg fluctuation after just one cc shot. Imagine the fluctuation if you were taking a two cc shot. That fluctuating has to work against your body feeling safe enough to fully capitalize on the libido potential of that amount of test.

That’s my take but I think Iron had a good point too. You might just finally be in your “sweet spot.”

I have noticed the spike in libido myself at the end of a cycle. I have noticed so much that I am currently sourcing test undeconate because 200 mgs a week in two equal shots puts the active levels between 15-17 mgs per day once it levels out and I think that would be the perfect cruise dose for me and there is so little fluctuating.

2 Likes

I found this … Far funnier than I should’ve found it. I haven’t heard Goldilocks since I was a lil teeny unreal24278

My libido is as high as when I take zinc off-cycle. So it has returned pretty much to baseline, which is much higher than on-cycle.

Fluctuations in hormones being bad is a terrible explanation. Levels naturally fluctuate as they are supposed to.
What matters is receptor binding. If receptor binding occurs, all else is totally irrelevant.

Now, if testosterone metabolites were the issue, and my libido was higher ON cycle then that would make sense since it could be explained as testosterone metabolites being high.
But as I said, this is not the case. The lower my testosterone, the higher my libido.
Dht also lowers my libido.

Iron Yuppie gave you the correct answer… why is it hard to comprehend?

I injected 1.2g testosterone enanthate little over a week ago and again my libido has completely faded. No desire for sex at all.
Took exemestane after libido going away and it’s still gone.